# SDR AALA201801029016

- Difficulty date: December 11, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420212
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO BAY STRINGER 43L BETWEEN FRAMES 56 TO  57.  REPAIRED THE STRINGER IAW SRM 53-00-13, AND 53-41-13.
